MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MC3302; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MC3302; STOPCOCK, I.V. SET
Catalog Number MC3302
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a set iv extension smallbore 7 in/18 cm microclave clear clamp rotating luer pv 0.24 ml non-dehp where the customer reported that the iv line was found disconnected, with the distal end of the line on the floor, through which continuous heparin was infusing.The patient was unable to identify when the line became disconnected.Approximately 10 ml of solution was noted on the floor.The iv site was checked, and the extension tubing (luer lock end) was observed to have been depressed and not retracted upon disconnection of the iv line.The extension tubing and dressing were changed.The iv remained patent, and a new bag was hung.An anti-xa blood draw was collected following the event, which showed a subtherapeutic level, decreasing by 0.02 points from 0.14 to 0.12.This event occurred during infusion.There was patient involvement but no reported harm.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it has not yet been received.

Brand Name
MC3302
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest 60045
2247062300
MDR Report Key24912956
Report Number9617594-2026-00381
Device Sequence Number18624114
Product Code FMG
UDI-Device Identifier00887709083271
UDI-Public(01)00887709083271(17)291001(10)14196319
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC3302
Device Lot Number14196319
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEPARIN, MFR UNK; UNSPECIFIED TUBING, MFR UNK
Patient Age85 YR
Patient SexUnknown